MAUDE Adverse Event Report: SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL. ULTRA EARLOOP MASK W/SECURE FIT MASK TECHNOLOGY

SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL. ULTRA EARLOOP MASK W/SECURE FIT MASK TECHNOLOGY
Model Number GCFCXUSF
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Crosstex spsmedical has contacted the customer requesting additional information regarding the reported event.To date, we have not received additional information.The ultra earloop mask w/secure fit mask technology is latex free.The lot number of the masks subject of the reported event was not provided.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that employees experienced skin irritation while wearing ultra earloop masks w/secure fit mask technology.No medical treatment was sought or administered.

Brand Name
ULTRA EARLOOP MASK W/SECURE FIT MASK TECHNOLOGY
Common Device Name
MASK
Manufacturer (Section D)
SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL.
6789 west henrietta rd
rush NY 14543
Manufacturer (Section G)
SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL.
6789 west henrietta rd.
rush NY 14543
Manufacturer Contact
daniel davy
6789 west henrietta rd.
rush, NY 14543
4403927453
MDR Report Key16914633
Report Number1319130-2023-00003
Device Sequence Number13977829
Product Code FXX
UDI-Device Identifier10732224120093
UDI-Public10732224120093
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGCFCXUSF
Device Catalogue NumberGCFCXUSF
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2023
Initial Report FDA Received Date05/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown